Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes nausea, vomiting and diarrhea?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 877 Questions
Question
So I felt dizzy and off all day, came home, took a Xanax and felt somewhat better. (Thought, oh it's anxiety) Now woke up with water like diheria and vomiting. I have no fever at all nor do I feel "sick"
Posted Fri, 29 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Roopa Hiremath 34 minutes later
Brief Answer:
Suspecting acute gastritis

Detailed Answer:
Hi XXXX

Welcome to health care magic.

I have gone through your query and I am suspecting acute gastritis based on the symptoms you have mentioned in your query.

Acute gastritis presents with nausea, vomiting, diarrhea with no fever or body pain.

I have seen cases where patients present with dizziness and restless when suffering from gastritis.

I would suggest you have fluid diet for at least a week now.
Avoid eating stored and canned foods.

You can take Tab Emeset twice daily before food for two days.
Tab Pantop 40 mg can be taken half an hour before food twice daily for a week.

Drink at least 3-4 liters per day.
You will feel better in 2-3 days.

I hope I have helped you with this answer.

Please let me know if I can assist you further.

Thanks.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor